# SDR JJBA359PH291283A

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,844 hours, 38,538 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G772
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, GROUND MX CREW NOTICED THE INBD SPOILER HYD CAUTION LIGHT ILLUMINATED.  THE INBD SPOILER HYD LOW PRESSURE SWITCH WAS R & R.  PERFORMED OPS CHECK ON ENGINE MX RUN.  SYS CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
